# SDR 98FDEA00171

- Difficulty date: March 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 700842A
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NR 3 GENERATOR LOW OIL PRESS LIGHT CAME ON.  FOLLOWED ALL STEPS IN RED TABS, CONSTANT SPEED DRIVE WOULD NOT DISCONNECT.  AFTER THE 10TH TRY IT DISCONNECTED.  CONSTANT SPEED DRIVE RISE WAS OUT OF LIMITS.  CONSTANT SPEED DRIVE DID NOT DISCONNECT UNTIL WELL ON OUR WAY BACK TO DFW.  REMOVED AND REPLACED NR 3 CONSTANT SPEED DRIVE, COOLER AND FLUSHED LINES.  RAN ENGINE AND SYSTEM OPERATIONAL CHECKS AND LEAK CHECKS OK PER MAINTENANCE MANUAL 24-00.  RESET CIRCUIT BREAKER FOR COOLING FAN AND RESAFTIED DISCONNECT.
